University of Surrey

Test tubes in the lab Research in the ATI Dance Research

The regular attractor for the reaction-diffusion system with a nonlinearity rapidly oscillating in time and its averaging

Efendiev, M and Zelik, S (2003) The regular attractor for the reaction-diffusion system with a nonlinearity rapidly oscillating in time and its averaging Advances in Differential Equations, 8 (6). pp. 673-732.

Full text not available from this repository.

Abstract

The longtime behaviour of solutions of a reaction-diffusion system with the nonlinearity rapidly oscillating in time (f = f(t/ε, u)) is studied. It is proved that (under the natural assumptions) this behaviour can be described in terms of global (uniform) attractors Aε of the corresponding dynamical process and that these attractors tend as ε → 0 to the global attractor A0 of the averaged autonomous system. Moreover, we give a detailed description of the attractors Aε, ε 〈 1, in the case where the averaged system possesses a global Liapunov function.

Item Type: Article
Authors :
NameEmailORCID
Efendiev, MUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 December 2003
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 13:13
Last Modified : 17 May 2017 15:09
URI: http://epubs.surrey.ac.uk/id/eprint/838397

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800